# SDR HALA2012050600131

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 106 hours, 17 cycles
- System (JASC): 2424 · AC Regulator
- Part: Generator
- Part number: 33242390001
- Part serial: 05088
- Condition: Faulted
- Location: Apu
- Part time: 2,718 hours, 365 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GEN FAULT WOULD NOT RESET.  FOUND OPEN LINE BETWEEN APU GENERATOR PINS A/7 AND A/1.   REMOVED APU GEN IAW AMM 24-23.  INSTALLED NEW APU GENERATOR IAW AMM 24-23-51. CHECKED OIL FILTERS, NO DEBRIS FOUND. REINSTALLED ORIGINAL FILTERS IAW AMM 24-23-51.  RAN APU & LEAK CHECKED OK.  OK FOR SERVICE.
